# SDR 2002FA0000718

- Difficulty date: June 5, 2002
- Submitted: June 14, 2002
- Operation: General aviation
- Aircraft: N861AF
- Make and model: Grob G 120A
- Aircraft serial: 85001
- Engine: Lyc AEIO540D4D5
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 120A6401
- Condition: Cracked
- Location: Engine Exhaust
- Part time: 193 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL PIPE SUPPORT BRACKET CRACKED AT WELD.  REMOVED MUFFLER AND INSTALLED NEW MUFFLER ASSEMBLY.  PART SENT IN FOR WARRANTY.
